| Model Number |
9-ASD-015 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 15mm amplatzer septal occluder was selected for implant using a 7f amplatzer trevisio intravascular delivery system.During implant the occluder took on a cobra shape.The occluder made contact with the septal wall while deploying.The occluder was re-loaded several times but continued to form a cobra shape.The occluder was not released from the delivery cable.The occluder was removed from the patient and replaced with a new 15mm amplatzer septal occluder.There was no damage to the septal wall.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays to the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.Field provided an imaging photo, where the device was inside the patient showing cobra deformation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.